question for Mikie about vag. dryness post

Discussion in 'Fibromyalgia Main Forum' started by WW68, Mar 20, 2003.

  1. WW68

    WW68 New Member

    HEllo mikie ww68 here :) I was wondering if you can give me some information on your post from my previous post on vaginal dryness and painful sex./loss of libido. You said you take a human grouth harmone stimulant that helps you with these problems. Can you tell me do you get this from a Dr or is it a supplement? AND do you have problems with your homrmones or can I try this product even thought all my tests are neg? Also how do I knwo if I have vulvadynia?? Is there a special test for that? I am scared I may have that. I have been to the gyno so many times(he is pretty good), but has not mentioned that I have that?? Any informationn would be appreciated. thank you and be well. I am sooo struggling to have a relationship with my boyfriend! Boy is it tough. Hope he sticks around. Have a nice day :)
  2. WW68

    WW68 New Member

    ooppppppppppssssss I just noticed your message about not posting to a specific person. I aplogize if I broke the board rules!! Sorry Mikie. I am kinda new here, so just learning. thank you :)
  3. Mikie

    Mikie Moderator

    We can address illness-related posts to specific individuals. What had happened was that some new members were using this board as their own little personal e-mail service to each other and clogging things up.

    What I take is a liquid which is sprayed under the tongue. I got it at the health food store. I haven't checked into the product here yet until I use up what I have; it lasts forever. It stimulates the body to produce its own Hgh. Since taking it, I have had to decrease my estrogen HRT because I actually started having periods again. It helps with libido and vaginal dryness.

    My daughter has vulvadynia and it is a very painful inflammatory condition. Even most OB/GYN's don't recognize it when they see it. I would certainly discuss this with your GYN doc. Good luck.

    Love, Mikie
  4. AmieRock

    AmieRock New Member

    What's that spray called? I might have to try it!

    Every been a newlywed who has no libido :( Doesn't make for much of a honeymoon period!

    Love,
    Amie
  5. Mikie

    Mikie Moderator

    Is called L Vital and comes in a tiny bottle. It is expensive, close to $50. I used to use a different brand which seemed to work better, but they just couldn't leave well enough alone and started adding Ginko, which I cannot take. I had to switch. That was before I realized that this website sells a type of stimulant. I don't think it's a sublingual type like what I am using now.

    The thing is that when you mess with any one of your hormones, it's likely to affect all the other ones.

    Love, Mikie
  6. WW68

    WW68 New Member

    Hello mikie and all. Thank you so much for your advice and support. It feels great to come here and chat, and know I am not alone! xooxxoxoo WW68 :)